Alert archive / Maine / Flash Flood Warnings in 2012

Flash Flood Warning 10, NWS Gray, ME

July 15, 2012Somerset County, Maine

NWS Gray, ME issued this flash flood warning at Jul 15, 2012, 7:10 PM EDT for Somerset County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 7:10 PM EDT (23:10 UTC)
Expired
Jul 15, 2012, 10:15 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Somerset County, ME

The radar

The Caribou radar (KCBW), 166 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WGUS51 KGYX 152310
FFWGYX
MEC025-160215-
/O.NEW.KGYX.FF.W.0010.120715T2310Z-120716T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
710 PM EDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...

* UNTIL 1015 PM EDT

* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A THUNDERSTORM NEAR THE FORKS...OR 21 MILES SOUTHEAST OF           
  JACKMAN...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAINFALL WAS      
  FALLING... WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR EXPECTED. 
  THE AREA EAST OF HIGHWAY 201 HAS ALREADY SEEN 2 TO 4 INCHES OF     
  RAIN FROM EARLIER THUNDERSTORMS. AN ADDITIONAL 1 TO 2 INCHES WILL  
  CAUSE FLASH FLOODING OF LOW LYING AREAS AND RAPID RISES ON CREEKS  
  AND SMALL STREAMS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  MOXIE AND MOOSEHEAD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4564 6969 4558 6970 4554 6977 4535 6970
      4532 6971 4522 7012 4544 7023 4567 6974
      4566 6970

$$

KIMBLE
1 follow-up statement
028 
WGUS71 KGYX 160112
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
912 PM EDT SUN JUL 15 2012

MEC025-160215-
/O.CON.KGYX.FF.W.0010.000000T0000Z-120716T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET ME-
912 PM EDT SUN JUL 15 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL SOMERSET COUNTY...

THE HEAVY THUNDERSTORMS HAVE EXITED THE WARNED AREA... HOWEVER 
CONTINUED LIGHT TO MODERATE RAINFALL WILL CAUSE PERSISTENT FLOODING 
PROBLEMS AND RAPID WATER RISES ARE STILL POSSIBLE. ADDITIONAL 
HEAVIER SHOWERS ARE POSSIBLE THROUGH THE REMAINDER OF THE EVENING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOOSEHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4564 6969 4558 6970 4554 6977 4535 6970
      4532 6971 4522 7012 4544 7023 4567 6974
      4566 6970

$$

KIMBLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 5:56 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 15, 5:56 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
556 PM EDT SUN JUL 15 2012

.SYNOPSIS...
WEAK LOW PRESSURE WILL APPROACH FROM THE WEST AND WILL CROSS THE
REGION TONIGHT. LOW PRESSURE WILL SHIFT EAST INTO THE MARITIMES ON
MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE WEST. A COLD FRONT
WILL APPROACH FROM THE NORTHWEST TUESDAY AND WILL PUSH SOUTHEAST
THROUGH THE REGION TUESDAY NIGHT AND EARLY WEDNESDAY. HIGH
PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST WEDNESDAY AFTERNOON
THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
.UPDATE...
CURRENTLY MOST OF THE THUNDERSTORM ACTIVITY HAS BEEN CONFINED TO
OXFORD...FRANKLIN...AND SOMERSET COUNTIES THIS AFTERNOON. ANOTHER
AREA OF SHOWERS IS MOVING INTO SOUTHERN NH. WE ARE GENERALLY
SEEING AN AVERAGE OF 1-2 INCHES OF RAIN PER HOUR WITH SOME LOCALLY
HIGHER AMOUNTS UNDER THE MORE ROBUST CELLS. STORMS HAVE BEEN SUB
SEVERE SO FAR. ADJUSTED HOURLY TEMPERATURES AND DEW POINTS AS WELL
AS OVERNIGHT LOWS FOR A FEW SPOTS ALONG THE COAST FOR THIS UPDATE.
CONVECTIVE TRENDS ARE ON TRACK.

&&

PREVIOUS DISCUSSION...
BIG STORY FOR TONIGHT WILL BE SHOWERS AND THUNDERSTORMS MOVING
ACROSS THE REGION. CONVECTION IS BEGINNING TO FIRE OVER VERMONT
AND EASTERN NEW YORK STATE...ALONG WITH A FEW CELLS OVER SOMERSET
AND PISCATAQUIS COUNTIES. MODIFIED SOUNDINGS SHOW SUPPORT FOR SOME
DECENT CONVECTION THIS EVENING...ALTHOUGH SEVERE THUNDERSTORM
DEVELOPMENT SHOULD BE LIMITED AND ISOLATED AT BEST. LARGEST THREAT
WITH THESE STORMS MAY BE FROM VERY HEAVY RAINFALL. WITH THE SLOW
MOVING NATURE OF STORMS TONIGHT...SOME LOCALIZED FLOODING IS
POSSIBLE. WITH DEW POINTS PRIMARILY IN THE 60S THERE SHOULD BE
PLENTY OF MOISTURE FOR STORMS TO WORK WITH.

WITH ABUNDANT MOISTURE IN THE BOUNDARY LAYER...EXPECT FOG TO BE A
PROBLEM TONIGHT. THE IMMEDIATE COAST AND ADJACENT INTERIOR
LOCATIONS SHOULD BE THE EARLIEST TO SEE FOG DEVELOPMENT AND IT
WILL LIKELY LAST LONGEST IN THE SAME LOCATIONS. HOWEVER...PATCHY
FOG WILL BE A THREAT ACROSS THE ENTIRE CWA TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
STORMS SHOULD BE DONE ACROSS ALL OF THE REGION BY TOMORROW MORNING
WITH THE EXCEPTION OF THE MID-COAST AREA. SHOWERS WILL LIKELY JUST
BE FINISHING UP THERE BY TOMORROW MORNING. ONCE THE FOG BURNS OFF
MOST OF THE REGION SHOULD SEE AT LEAST A LITTLE BIT OF SUN.
HOWEVER...WITH NO REAL CHANGE IN THE AIRMASS WARM AND HUMID
CONDITIONS WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. MOUNTAIN
AREAS MAY SEE A LITTLE BIT OF AFTERNOON CONVECTION AS OROGRAPHIC
LIFTS TRIGGERS A FEW ISOLATED CELLS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
SCT SHOWERS AND A FEW TSTMS WILL CROSS THE REGION ON MON WITH
RELATIVELY MEAGER POPS EXPECTED WHICH WILL BE MAINLY CONFINED TO
NRN AREAS. THE TRIGGER FOR THIS PCPN WILL BE DEPARTING DURG THE
DAY AS A WEAK SHORT WAVE EXITS THRU THE GULF OF MAINE.

THE HEAT IS ON FOR TUESDAY AS LOW PRES TRACKS N OF OUR FORECAST
AREA. H8 TEMPS REACH AS HIGH AS +20C AT H8 DURG THE AFTN. THIS
SHOULD YIELD TEMPS IN THE UPPER 90S OVER SRN AREAS AWAY FROM THE
COAST. THE HEAT AND HUMIDITY WILL ALSO PRIME THE ATMOS FOR THE
POSSIBILITY OF STG TO SVR TSTMS OUT AHEAD OF AN APPROACHING STRONG
COLD FRONT. THIS FRONT WILL MOST LKLY NOT REACH THE CSTLN UNTIL
MRNG...SO WILL KEEP POPS GOING THRU THE NGT ALONG THE COAST.

THEREAFTER...A COOLER...UPPER LEVEL CYCLONIC FLOW WILL CROSS NRN
NEW ENGLAND...BRINGING A SLGT CHC OF SHOWERS TO THE RGN DURG THE
THU/FRI TIMEFRAME. WITH SO MUCH COLD AIR ALOFT...THERE COULD BE
THE POSSIBILITY OF SCT TSTMS AND HAIL WITH THESE STORMS.

CANADIAN HIGH PRES CONTS TO BUILD TOWARDS THE REGION NEXT
WEEKEND...BRINGING SUNNY/DRY WX TO NEW ENGLAND.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...VFR CONDITIONS WITH SCATTERED SHOWERS AND
THUNDERSTORMS THIS EVENING WILL RAPIDLY DETERIORATE TO IFR/LIFR
CONDITIONS TONIGHT. EXPECT WIDESPREAD FOG DEVELOPMENT TO CAUSE
VSBY AND CIGS PROBLEMS AT ALL TAF SITES. FOG SHOULD BURN OFF
TOMORROW MORNING BY 14-15Z WITH VFR CONDITIONS RETURNING.

LONG TERM...LCLY MVFR CONDS IN SCT TSTMS MON AND PATCHY FOG MON
NGT. A MORE WIDESPREAD AREA OF CONVECTION IS PSBL LTR TUE AND TUE
NGT WILL BRING LCL IFR CONDS TO THE ROUTES. CONDS BEGIN TO IMPROVE
WED AS HIGH PRES BUILDS TOWARDS THE REGION. VFR EXPECTED
THEREAFTER INTO NEXT WEEKEND.

&&

.MARINE...
SHORT TERM...NO FLAGS EXPECTED.

LONG TERM...SCAS MAY BE PSBL TUE OUT AHEAD OF THE APPROACHING STG
COLD FRONT...AND ON WEDNESDAY IN NW FLOW AND CAA BEHIND THE
DEPARTING FRONT. OTHERWISE...WINDS AND SEAS WILL BE BLO SCA CRITERIA.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

UPDATE...HANES
Hazardous weather outlook, Jul 15, 5:47 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
547 PM EDT SUN JUL 15 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-162200-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
547 PM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AND MAY PRODUCE
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TOMORROW MORNING
AND MAY PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-162200-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
547 PM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 2:02 PM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
202 PM EDT SUN JUL 15 2012

MEZ009-151845-
CENTRAL SOMERSET-
202 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 245 PM
EDT...

AT 201 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF LONG POND...OR
ABOUT 7 MILES SOUTHEAST OF JACKMAN...MOVING NORTHEAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LONG POND...
ROCKWOOD...MOOSEHEAD AND BRASSUA THROUGH 245 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS FROM A QUICK ONE INCH OR MORE OF RAINFALL. SMALL
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45 MPH ARE
ALSO POSSIBLE.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4574 6978 4571 6979 4568 6976 4568 6974
      4562 6969 4561 6970 4558 6970 4553 6977
      4546 7017 4560 7027 4581 6984

KIMBLE
Special weather statement, Jul 15, 2:46 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
246 PM EDT SUN JUL 15 2012

MEZ009-151930-
CENTRAL SOMERSET-
246 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 330 PM
EDT...

AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES SOUTHWEST OF MOOSEHEAD...OR
ABOUT 18 MILES SOUTHEAST OF JACKMAN ON HIGHWAY 201...MOVING
NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND MOOSEHEAD THROUGH 330 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS. A QUICK ONE INCH OR MORE OF RAINFALL IS POSSIBLE...
ALONG WITH SMALL HAIL AND WIND GUSTS TO 45 MPH.

LAT...LON 4566 6974 4560 6970 4558 6970 4554 6977
      4541 6973 4532 7004 4549 7016

KIMBLE
Special weather statement, Jul 15, 6:48 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
648 PM EDT SUN JUL 15 2012

MEZ009-152330-
CENTRAL SOMERSET-
648 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 730 PM
EDT...

AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF THE FORKS...OR ABOUT 19
MILES NORTHEAST OF EUSTIS...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND THE FORKS AND LAKE MOXIE
THROUGH 730 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS. SMALL HAIL AND WIND GUSTS TO 45 MPH ARE ALSO
POSSIBLE.

LAT...LON 4549 6976 4533 6970 4528 6970 4523 7022
      4540 7028 4552 6976

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:02 PM EDTSpecial Weather StatementGYXSomerset43 min
Jul 15, 2:46 PM EDTSpecial Weather StatementGYXSomerset44 min
Jul 15, 3:17 PM EDTAreal Flood AdvisoryGYXSomerset88 min
Jul 15, 4:47 PM EDTAreal Flood AdvisoryGYXSomerset88 min
Jul 15, 6:48 PM EDTSpecial Weather StatementGYXSomerset42 min
Jul 15, 6:56 PM EDTAreal Flood AdvisoryGYXSomerset2 hr
Jul 15, 6:59 PM EDTSevere Thunderstorm WarningGYXSomerset46 min

Nearby

Flash Flood Warnings in Maine, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.